An Optimal Transport Approach for the Kinetic Bohmian Equation

W. Gangbo, Jan Haskovec, Peter A. Markowich, Jesus Alfredo Sierra Nunez

Research output: Contribution to journalArticlepeer-review

Abstract

the existence theory of solutions of the kinetic Bohmian equation, a nonlinear Vlasov-type equation proposed for the phase-space formulation of Bohmian mechanics. Our main idea is to interpret the kinetic Bohmian equation as a Hamiltonian system defined on an appropriate Poisson manifold built on a Wasserstein space. We start by presenting an existence theory for stationary solutions of the kinetic Bohmian equation. Afterwards, we develop an approximative version of our Hamiltonian system in order to study its associated flow. We then prove the existence of solutions of our approximative version. Finally, we present some convergence results for the approximative system; our aim is to show that, in the limit, the approximative solution satisfies the kinetic Bohmian equation in a weak sense.
Original languageEnglish (US)
Pages (from-to)415-452
Number of pages38
JournalJournal of Mathematical Sciences
Volume238
Issue number4
DOIs
StatePublished - Mar 23 2019

Fingerprint Dive into the research topics of 'An Optimal Transport Approach for the Kinetic Bohmian Equation'. Together they form a unique fingerprint.

Cite this